51st Congress of the International Academy of Ceramics



# CONGRESS TOURS



Alcobaça / Caldas da Rainha 2024



POST-CONGRESS ROUTE: 21, 22 and 23 September Northern Portugal

Α

Locations:

- **1** Caldas da Rainha
- **2** Alcobaça
- **3** Coimbra
- 4 Aveiro
- **5** Ílhavo

6 – Porto 7 – Barcelos

- **8** Tondela **9** – Molelos
- **10** Lisbon

Alcobaça / Caldas da Rainha 2024

# September 21 - Saturday

## Caldas da Rainha and Alcobaça

07:45 **Meeting Point: CCC** (Caldas da Rainha Cultural and Congress Centre)

08h00 **Departure from Caldas da Rainha to Alcobaça** (30 m) Meeting point in Alcobaça: Montebelo Hotel at 08:15

#### 08h30 Departure from Alcobaça to Coimbra (1h 30 m)





### Coimbra

10h00 - Visits

- Visit to the Historic Center and the University Square.
- A quick visit to the ceramics collection of the Machado de Castro Museum (or alternative to be proposed by the City Council).

11h45 **Departure to Aveiro** (63 Km - 60 min.)

> AptCVC ALCOBAÇA Torm de Paixão C A DATA ANNHA

# September 21 - Saturday

## **Aveiro**

12h45

- Lunch at Restaurant Olaria Palace of Congress
- Walk along the estuary, visit to the Museum of Art Nouveau and DEMAC UA

15h45 **Departure to Ílhavo** (10 km. 15 minutes)

# Ílhavo

16h00

-Visit to the Vista Alegre Complex that celebrates the 200th anniversary (VA Historical Museum, Outer Factory, workers' village, shops, Hotel de Charme (Palace) and Chapel of Nossa Senhora da Penha de França (shopping with promotions as is done on VA day if

the company accepts this suggestion)



19h00 **Dinner** 

21hoo **Departure to Porto** (90 km – 1h 30m)

Porto 22h30 Accommodation ➤ Yotel Porto 4\*





September 22 – Sunday

#### Porto

oghoo

#### Visit to Porto: Historical center and river

In Porto there are two workshops of IAC members to be visited:

- Sofia Beça (Rua do Duque de Saldanha 449)

- João Carqueijeiro (Rua Vasco Santana, 70 - Senhora da Hora, Matosinhos)

12h30 **Departure to Barcelos** (55Km - 60 minutes)

#### Barcelos

13h30 Typical lunch

#### 15h30

- Guided visit to the Pottery Museum (IAC member) and the Historic Center of Barcelos and to typical potteries

#### 18h30 Return to Porto and hotels

Porto <sup>20h00</sup> Dinner in Ribeira do Porto



# September 23 – Monday

## Porto

08h30 Departure to Tondela and Molelos (125 km - 2 hours)

Tondela 10h30 – Tondela Visit to the Terra de Besteiros Museum

11h30 **Departure to Molelos** (15 minutes)





12h00 Opening of Soenga

13h00 Lunch al fresco

> AptCVC ALCOBAÇA Terre de Paisdo Calcado Da RAINHA Calcado Calcado Da RAINHA

# September 23 – Monday

14h30 - Soenga

- Visit to black potteries (barro preto)
- Visit Xana Monteiro studio (IAC member)

16h30 – Molelos **Departure to Lisbon** (262 Km – 2,5 hours)





Lisbon 19h00 Lisbon airport: Arrival to the airport

19h30 Lisbon center city (for those that pass the night in the city. Hotel not included)

## END OF THE ROUTE



51st Congress of the International Academy of Ceramics

Α

Discover the beauty of Portugal with our exclusive congress tours!

Alcobaça / Caldas da Rainha 2024

